Nonadditive integration and some solutions of cooperative games
Matematičeskaâ teoriâ igr i eë priloženiâ, Tome 13 (2021) no. 1, pp. 5-27 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

In the paper, we propose three schemes of nonadditive integration based on several extensions of nonadditive set function and integrand to the appropriate symmetric power of the original measurable space. A survey on the integral representation of some classic objects of the cooperative game theory, derived by nonadditive integration, is given. A universal approach for investigation of both finite and infinite games is developed. We pay a particular attention to the Shapley value, Owen multilinear extension, and support function of the core of a convex cooperative game.
Keywords: nonadditive integration, polynomial cooperative game, Shapley functional, generalized Owen extension, support function of the core.
@article{MGTA_2021_13_1_a0,
     author = {Valery A. Vasil'ev},
     title = {Nonadditive integration and some solutions of cooperative games},
     journal = {Matemati\v{c}eska\^a teori\^a igr i e\"e prilo\v{z}eni\^a},
     pages = {5--27},
     year = {2021},
     volume = {13},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MGTA_2021_13_1_a0/}
}
TY  - JOUR
AU  - Valery A. Vasil'ev
TI  - Nonadditive integration and some solutions of cooperative games
JO  - Matematičeskaâ teoriâ igr i eë priloženiâ
PY  - 2021
SP  - 5
EP  - 27
VL  - 13
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/MGTA_2021_13_1_a0/
LA  - ru
ID  - MGTA_2021_13_1_a0
ER  - 
%0 Journal Article
%A Valery A. Vasil'ev
%T Nonadditive integration and some solutions of cooperative games
%J Matematičeskaâ teoriâ igr i eë priloženiâ
%D 2021
%P 5-27
%V 13
%N 1
%U http://geodesic.mathdoc.fr/item/MGTA_2021_13_1_a0/
%G ru
%F MGTA_2021_13_1_a0
Valery A. Vasil'ev. Nonadditive integration and some solutions of cooperative games. Matematičeskaâ teoriâ igr i eë priloženiâ, Tome 13 (2021) no. 1, pp. 5-27. http://geodesic.mathdoc.fr/item/MGTA_2021_13_1_a0/

[1] R. Auman, L. Shepli, Znacheniya dlya neatomicheskikh igr, Mir, M., 1977

[2] O. N. Bondareva, “Teoriya yadra dlya igry n lits”, Vestnik LGU, ser. mat., mekh., astron., 1962, no. 13(3), 141–142

[3] V. A. Vasilev, “Obschaya kharakteristika polinomialnykh funktsii mnozhestva”, Optimizatsiya, 1974, no. 14(31), 101–123

[4] V. A. Vasilev, “Ob odnom prostranstve neadditivnykh funktsii mnozhestva”, Optimizatsiya, 1975, no. 16(33), 99–120

[5] V. A. Vasilev, “Vektor Shepli dlya igr ogranichennoi polinomialnoi variatsii”, Optimizatsiya, 1975, no. 17(34), 5–26

[6] V. A. Vasilev, “Opornaya funktsiya yadra vypukloi kooperativnoi igry”, Optimizatsiya, 1978, no. 21(38), 30–35

[7] V. A. Vasilev, “Ob odnoi aksiomatizatsii obobschennogo rasshireniya Ouena”, Matematicheskie teoriya igr i ee prilozheniya, 1:2 (2009), 3–13

[8] V. A. Vasilev, M. G. Zuev, “Opornaya funktsiya yadra vypukloi igry”, Optimizatsiya, 1988, no. 44(61), 155–160

[9] B. Z. Vulikh, Vvedenie v teoriyu poluuporyadochennykh prostranstv, Fizmatgiz, M., 1961

[10] L. V. Kantorovich, G. P. Akilov, Funktsionalnyi analiz, Nauka, M., 1977

[11] I. Rozenmyuller, Kooperativnye igry i rynki, Mir, M., 1974

[12] E. Khille, R. Fillips, Funktsionalnyi analiz i polugruppy, IL, M., 1962

[13] Kh. Shefer, Topologicheskie vektornye prostranstva, Mir, M., 1971

[14] C. D. Aliprantis, K. C. Border, Infinite Dimensional Analysis, Springer-Ferlag, Berlin, 1994

[15] M. Marinacci, L. Montrucchio, “Stable cores of large games”, International Journal of Game Theory, 33:2 (2005), 189–213

[16] G. Owen, “Multilinear extensions of games”, Journal of Management Sciences, 18:5 (1972), 64–79

[17] V. A. Vasil'ev, “The Shapley functional and the polar form of homogeneous polynomial games”, Siberian Advances in Mathematics, 8:4 (1998), 109–150

[18] V. A. Vasil'ev, “Polar forms, p-values, and the core”, Approximation, Optimization and Mathematical Economics, ed. Lassonde M., Physica-Verlag, Heidelberg-New York, 2001, 357–368

[19] V. A. Vasil'ev, “Cores and generalized NM-solutions for some classes of cooperative games”, Russian Contributions to Game Theory and Equilibrium Theory, eds. T.G. Driessen, G. van der Laan, V. Vasil'ev, E. Yanovskaya, Springer-Verlag, Berlin–Heidelberg–New York, 2006, 91–149

[20] V. A. Vasil'ev, “Weber polyhedron and weighted Shapley values”, International Game Theory Review, 9:1 (2007), 139–150

[21] V. A. Vasil'ev, “Polar representation of Shapley value: nonatomic polynomial games”, Contributions to game theory and management, VI (2013), 434–446